# SDR IPXA2024061440112

- Difficulty date: May 31, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0785501
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA RCB WALL FLOOR SUPPORT P/N WSP0785-501 AT STA X=7.00 FROM CL (114-26) ATA 51. REMOVED AND REPLACED FLOOR PANEL P/N WSP0785-501 PER DAC DWG WSP0785, DWG SP11530078, AND PER MD11 SRM CHAPTER 51 GUIDELINES. USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 09-08 REV 6.
